# SDR DALA2019071204193

- Difficulty date: July 11, 2019
- Submitted: July 13, 2019
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 63,411 hours, 28,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING DOOR PULL HANDLE LIGHT HAS ONE BULB INOP, RELAMPED LT FWD OVERWING DOOR PULL HANDLE BULBS.
